RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2018, Volume 197, Number 1, Pages 138–152 (Mi tmf9440)  

This article is cited in 1 scientific paper (total in 1 paper)

Subsymmetries and their properties

V. Rosenhausa, R. Shankarb

a Department of Mathematics and Statistics, California State University, Chico, CA, USA
b Department of Mathematics, University of Washington, Seattle, WA, USA

Abstract: We introduce a subsymmetry of a differential system as an infinitesimal transformation of a subset of the system that leaves the subset invariant on the solution set of the entire system. We discuss the geometric meaning and properties of subsymmetries and also an algorithm for finding subsymmetries of a system. We show that a subsymmetry is a significantly more powerful tool than a regular symmetry with regard to deformation of conservation laws. We demonstrate that all lower conservation laws of the nonlinear telegraph system can be generated by system subsymmetries.

Keywords: symmetry, symmetry extension, differential system, invariance property.
Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/tmf9440

Full text: PDF file (435 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2018, 197:1, 1514–1526

Bibliographic databases:

PACS: 02.30.Jr, 02.20.Sv
MSC: 22E70, 35Qxx
Received: 08.08.2017
Revised: 01.11.2017

Citation: V. Rosenhaus, R. Shankar, “Subsymmetries and their properties”, TMF, 197:1 (2018), 138–152; Theoret. and Math. Phys., 197:1 (2018), 1514–1526

Citation in format AMSBIB
\Bibitem{RosSha18}
\by V.~Rosenhaus, R.~Shankar
\paper Subsymmetries and their properties
\jour TMF
\yr 2018
\vol 197
\issue 1
\pages 138--152
\mathnet{http://mi.mathnet.ru/tmf9440}
\crossref{https://doi.org/10.4213/tmf9440}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018TMP...197.1514R}
\elib{http://elibrary.ru/item.asp?id=35601335}
\transl
\jour Theoret. and Math. Phys.
\yr 2018
\vol 197
\issue 1
\pages 1514--1526
\crossref{https://doi.org/10.1134/S0040577918100082}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000449768100008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85056079963}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9440
  • https://doi.org/10.4213/tmf9440
  • http://mi.mathnet.ru/eng/tmf/v197/i1/p138

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rosenhaus V. Shankar R., “Sub-Symmetries and Conservation Laws”, Rep. Math. Phys., 83:1 (2019), 21–48  crossref  mathscinet  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:112
    References:20
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019